# SDR MDR03036

- Difficulty date: November 20, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N223AC
- Make and model: Skrsky S64F
- Aircraft serial: 64086
- Engine: Pwa JFTD12A4A
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Housing
- Part number: 6535807053043
- Condition: Cracked
- Location: T/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TGB CENTER HOUSING WAS FOUND CRACKED WHILE INSTALLED ON THE AIRCRAFT.  IT WAS REMOVED PREMATURELY ON DECEMBER 20, 2000.  THE SHOP DETECTED THE CRACK VISUALLY.  THE CRACK BEGAN AT THE SECOND ROSAN STUD CLOCKWISE FROM THE ROSAN SEAT PAD LOCATED 34 DEGREES FROM CENTERLINE OF INPUT BORE.  THE CRACK EXTENDED RADIALLY THROUGH 3.8-16 NC TAPPED BORE ABOUT .7500 OF AN INCH THROUGH THE WEB.  PROBABLE CAUSE IS UNKNOWN AT THIS TIME.
